Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 57, Number 5, 2007

Editorial board
pp. IFC-IFC(1)

Favourites:
ADD

Weyl algebras and knots
pp. 1313-1324(12)
Authors: Fenn, R.; Turaev, V.

Favourites:
ADD

Deforming a Lie algebra by means of a 2-form
pp. 1325-1329(5)
Author: Nurowski, P. x.

Favourites:
ADD
Favourites:
ADD

(Second) Quantised resolvents and regularised traces
pp. 1345-1369(25)
Author: Paycha, S.

Favourites:
ADD

A Jenkins–Serrin problem on the strip
pp. 1371-1377(7)
Author: Rodríguez, M. M.

Favourites:
ADD

Rational solutions of CYBE for simple compact real Lie algebras
pp. 1379-1390(12)
Authors: Pop, I.; Stolin, A.

Favourites:
ADD

Some deformations of nilpotent Lie superalgebras
pp. 1391-1403(13)
Authors: Bordemann, M.; Gómez, J. R.; Khakimdjanov, Y.; Navarro, R. M.

Favourites:
ADD
Favourites:
ADD

Homogeneous geodesics in homogeneous Finsler spaces
pp. 1421-1433(13)
Author: Latifi, D.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more